When you start an intensive low-carb diet, for example, during the induction phase of the Atkins diet, you may notice several side effects in the first few days. Most of the side effects are caused by the body’s transition to the use of carbohydrates as fuel for the use of fats. To do this, use all the remaining reserves of carbohydrates that are stored as glycogen in the muscles. When you do not eat new carbohydrates, the body uses the last of glycogen, realizes that it no longer receives and goes on to burn fat as the main source of fuel. It can take up to three days, and during these three days you may feel tired, nauseated, hungry and even a little dizzy.
This is not related to the low level of life of the phase 2 carb controller side effects, because your body has not yet changed in this way: you eat a diet low in carbohydrates, but you are not really “in it” until your body changes. Your body is running out of what, in your opinion, is your fuel, so it’s a bit strange. As soon as you start to eat fat, these symptoms will disappear, and you will have a lot of energy and feel much less hungry than before.
Some other effects that you may notice initially are headaches and cravings for things you may not have.
This is because you experience the withdrawal symptoms of something your body is addicted to, but which you may not have in your diet, perhaps caffeine or, in general, believe or not, sugar. Because all carbohydrates are broken down into sugars, even if you think you do not eat that much sugar, you probably did. These withdrawal symptoms are not serious and will disappear in a few days.
Just try to resist the load, because if you give in and some sugar, you return the glycogen to your muscles, leaving you one day in the plan. After burning fat and leaving the use phase, you will not crave, as your addiction will disappear and your blood sugar level will be constant (although if it was a caffeine dependence, you can have caffeine in your diet again it depends on you whether you want caffeine or not).
Other effects that you may notice may be caused by a deficiency of vitamins or minerals.
These may include painful nighttime cramping caused by lack of potassium. It is highly recommended that you take a multivitamin complex in the early stages of a kidney bean extract side effects because your vegetable intake is very controlled in these stages, so you can not get all the nutrients you need. If you take a normal multivitamin for a day, you should avoid additional side effects like these, but if you have cramps, the quickest solution is to eat some bananas; It is prohibited in the diet, but it will give you a rapid increase of potassium.